Fractions rationnelles invariantes
Séminaire Bourbaki. : vol. 1973/74, exposés 436-452, Séminaire Bourbaki, no. 16 (1975), Talk no. 445, p. 170-189
@incollection{SB_1973-1974__16__170_0,
     author = {Kervaire, Michel},
     title = {Fractions rationnelles invariantes},
     booktitle = {S\'eminaire Bourbaki. : vol. 1973/74, expos\'es 436-452},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {16},
     year = {1975},
     note = {talk:445},
     pages = {170-189},
     zbl = {0326.12103},
     mrnumber = {435045},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1973-1974__16__170_0}
}
Kervaire, Michel. Fractions rationnelles invariantes, in Séminaire Bourbaki. : vol. 1973/74, exposés 436-452, Séminaire Bourbaki, no. 16 (1975), Talk no. 445, pp. 170-189. http://www.numdam.org/item/SB_1973-1974__16__170_0/

[1] W. Burnside - Theory of groups of finite order, Dover Publications, Inc. 1955. | MR 69818 | Zbl 0064.25105

[2] C. Chevalley - Invariants of finite groups generated by reflections, Amer. J. Math., 77 (1955), 778-782. | MR 72877 | Zbl 0065.26103

[3] E. Fischer - Die Isomorphie der Invariantenkörper der endlichen Abelschen Gruppen linearer Transformationen, Nachr. Königl. Ges. Wiss., Göttingen (1915), 77-80. | JFM 45.0200.01

[4] W. Gaschütz - Fixkörper von p-Automorphismengruppen rein transzendenter Körpererweiterungen von p-Charakteristik, Math. Zeitschrift, 71 (1959), 466-468. | MR 121365 | Zbl 0086.25702

[5] H.W. Lenstra - Rational functions invariant under a finite abelian group, Notes polycopiées, Amsterdam (1972).

[6] G.C. Shephard - J.A. Todd - Finite unitary reflection groups, Can. J. Math., 6 (1954), 274-304. | MR 59914 | Zbl 0055.14305

[7] R.G. Swan - Invariant rational functions and a problem of Steenrod, Invent. Math., 7 (1969), 148-158. | MR 244215 | Zbl 0186.07601

[8] V.E. Voskresenskii - On the question of the structure of the subfield of invariants of a cyclic group of automorphisms of the field Q(x1,...,xn), Izv. Akad. Nauk SSSR, Ser. Mat., 34 (1970), 366-375. [English translation : Math. USSR - Izv., 4 (1970), 371-380.] | MR 274427 | Zbl 0216.32402

[9] J. Martinet - Un contre-exemple à une conjecture d'E. Noether (d'après R. Swan), Sém. Bourbaki n° 372, 10 p., Lecture Notes in Math. 180, Springer-Verlag 1971. | Numdam | Zbl 0207.35001